Dislocations dynamics with a mean curvature term: short time existence and uniqueness

Abstract : In this paper, we study a new model for dislocation dynamics with a mean curvature term. The model is a non-local Hamilton-Jacobi equation. We prove a short time existence and uniqueness result for this equation. We also prove a Lipschitz estimate in space and an estimate of the modulus of continuity in time for the solution.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00976662
Contributor : Aurélien Arnoux <>
Submitted on : Thursday, April 10, 2014 - 11:04:07 AM
Last modification on : Tuesday, September 3, 2019 - 11:04:07 AM

Identifiers

  • HAL Id : hal-00976662, version 1

Collections

Citation

Nicolas Forcadel. Dislocations dynamics with a mean curvature term: short time existence and uniqueness. Differential and integral equations, Khayyam Publishing, 2008, 21 (3-4), pp.285-304. ⟨hal-00976662⟩

Share

Metrics

Record views

100